Show simple item record

dc.contributor.authorNascimento, Mauri Cunha do [UNESP]
dc.date.accessioned2014-05-27T11:18:18Z
dc.date.available2014-05-27T11:18:18Z
dc.date.issued1997-12-01
dc.identifierhttp://dx.doi.org/10.1080/00927879708825975
dc.identifier.citationCommunications in Algebra, v. 25, n. 7, p. 2105-2114, 1997.
dc.identifier.issn0092-7872
dc.identifier.urihttp://hdl.handle.net/11449/65262
dc.format.extent2105-2114
dc.language.isoeng
dc.relation.ispartofCommunications in Algebra
dc.sourceScopus
dc.titleNonfiniteness in finite class groupen
dc.typeArtigo
dcterms.licensehttp://journalauthors.tandf.co.uk/copyright/assignmentAndYourRights.asp
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.description.affiliationDepartamento de Matematica - UNESP, 17033-360 Bauru, SP
dc.description.affiliationUnespDepartamento de Matematica - UNESP, 17033-360 Bauru, SP
dc.identifier.doi10.1080/00927879708825975
dc.identifier.wosWOS:A1997XE93100006
dc.rights.accessRightsAcesso restrito
dc.identifier.scopus2-s2.0-26044434399
unesp.campusUniversidade Estadual Paulista (UNESP), Faculdade de Ciências, Baurupt
dc.identifier.lattes5041601185655195
unesp.author.lattes5041601185655195
dc.relation.ispartofjcr0.481
dc.relation.ispartofsjr0,697
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record